Translator Disclaimer
March 2014 Undiscounted Markov chain BSDEs to stopping times
Samuel N. Cohen
Author Affiliations +
J. Appl. Probab. 51(1): 262-281 (March 2014). DOI: 10.1239/jap/1395771428

Abstract

We consider backward stochastic differential equations in a setting where noise is generated by a countable state, continuous time Markov chain, and the terminal value is prescribed at a stopping time. We show that, given sufficient integrability of the stopping time and a growth bound on the terminal value and BSDE driver, these equations admit unique solutions satisfying the same growth bound (up to multiplication by a constant). This holds without assuming that the driver is monotone in y, that is, our results do not require that the terminal value be discounted at some uniform rate. We show that the conditions are satisfied for hitting times of states of the chain, and hence present some novel applications of the theory of these BSDEs.

Citation

Download Citation

Samuel N. Cohen. "Undiscounted Markov chain BSDEs to stopping times." J. Appl. Probab. 51 (1) 262 - 281, March 2014. https://doi.org/10.1239/jap/1395771428

Information

Published: March 2014
First available in Project Euclid: 25 March 2014

zbMATH: 06295056
MathSciNet: MR3189456
Digital Object Identifier: 10.1239/jap/1395771428

Subjects:
Primary: 60J27
Secondary: 93E20, 94C05

Rights: Copyright © 2014 Applied Probability Trust

JOURNAL ARTICLE
20 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.51 • No. 1 • March 2014
Back to Top